О конечно-определенности гамильтоновых алгебр

В.А. Уфнаровский

Matematiceskie issledovanija (1987)

  • Volume: 91, page 103-112
  • ISSN: 0542-9994

How to cite


Уфнаровский, В.А.. "О конечно-определенности гамильтоновых алгебр." Matematiceskie issledovanija 91 (1987): 103-112. <http://eudml.org/doc/189893>.

author = {Уфнаровский, В.А.},
journal = {Matematiceskie issledovanija},
keywords = {Hamiltonian algebra; characteristic zero; finite-definite},
language = {rus},
pages = {103-112},
publisher = {Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR},
title = {О конечно-определенности гамильтоновых алгебр},
url = {http://eudml.org/doc/189893},
volume = {91},
year = {1987},

AU - Уфнаровский, В.А.
TI - О конечно-определенности гамильтоновых алгебр
JO - Matematiceskie issledovanija
PY - 1987
PB - Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR
VL - 91
SP - 103
EP - 112
LA - rus
KW - Hamiltonian algebra; characteristic zero; finite-definite
UR - http://eudml.org/doc/189893
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.